# SDR 99ZZZX1735

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6076L
- Make and model: Piper PA60600
- Aircraft serial: 600713796122
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH ALTERNATORS FAILED AFTER TAKEOFF OUT OF UTICA, NY.  FOUND NR 6 WIRE TO RT DIODE SHORTED.  ALSO, REMOVED AND REPLACED LEFT ALTERNATOR AND VOLTAGE REGULATOR.  OPS CHECKED GOOD.
